# SDR LR7A2020021082236

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 39,575 hours, 24,634 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Condition: Cracked
- Location: Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND CRACKED DOOR LOCK FITTING AT RAMP CUTOUT, FS858, WL176, RBL62. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000150036.
